# SDR EPUA20170926001

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N411GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0672
- Aircraft time: 22,641 hours, 48,920 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE ALARM ACTIVATED WITH AUDIBLE PORTION ONLY , (NO LIGHT ILLUMINATED ON INSTRUMENT PANEL). FIRE DETECT WARNING HORN DEFERRED.  NO FURTHER INFORMATION AVAILABLE AT THIS TIME.
